Die Auflösung der rationalen Singularitäten holomorpher Abbildungen.


Mathematische Annalen (1968)

  • Volume: 178, page 255-270
  • ISSN: 0025-5831; 1432-1807/e

How to cite


BRIESKORN, E.. "Die Auflösung der rationalen Singularitäten holomorpher Abbildungen.." Mathematische Annalen 178 (1968): 255-270. <http://eudml.org/doc/161748>.

author = {BRIESKORN, E.},
journal = {Mathematische Annalen},
keywords = {complex functions},
pages = {255-270},
title = {Die Auflösung der rationalen Singularitäten holomorpher Abbildungen.},
url = {http://eudml.org/doc/161748},
volume = {178},
year = {1968},

TI - Die Auflösung der rationalen Singularitäten holomorpher Abbildungen.
JO - Mathematische Annalen
PY - 1968
VL - 178
SP - 255
EP - 270
KW - complex functions
UR - http://eudml.org/doc/161748
ER -

Citations in EuDML Documents

  1. Dan Burns, Michael Rapoport, On the Torelli problem for kählerian K - 3 surfaces
  2. Tetsuji Shioda, On the Picard number of a complex projective variety
  3. Michel Demazure, Classification des germes à point critique isolé et à nombres de modules 0 ou 1
  4. Paul Seidel, Graded lagrangian submanifolds
  5. Jonathan M. Wahl, Simultaneous resolution of rational singularities
  6. F. Catanese, Automorphisms of rational double points and moduli spaces of surfaces of general type
  7. H. Pinkham, Singularités rationnelles de surfaces

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.